# SDR ASAA1149865

- Difficulty date: June 6, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 56,313 hours, 35,895 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 034053001037
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL TRACK LUG DAMAGE RT BS 560.  REMOVED AND REPLACED LATERAL TRACK IAW PEMCO SRM 53 30 84 DETAIL III FIG 102 AND B737 400 SRM 51 40 02.
